# SDR SWIA202266396

- Difficulty date: June 27, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 44,792 hours, 38,113 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS409.00+128 Â€“ FS559.00 LH PRESSURE FLOOR SILL PANEL HAS SEVERAL AREAS OF CORROSION (MARKED)      (C-CHECK RO 8/31/2022)    REMOVED CORROSION ON FS409.00+128 Â€“ FS559.00 LH PRESSURE FLOOR SILL PANEL  REF REO 601R-53-41-666 REV -C DATED: 2012-11-06. REO 601R-53-41-3043 REV -- DATED 2022-07-05 AND  CRJ200 SRM 51-21-06 COMPLIED WITH TASK CARD 51-900-1003-SKY AND FORM M-337. SEE CONTINUE CARD FORE MORE DETAILS
